# SDR UALA2011102505790

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,177 hours, 9,813 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Part serial: 202
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORT:  SPOILER EICAS ON TO AT 65 KNOTS.  DURING PRELIMINARY CHECK OF SPOILER SYS, SPOILER MODULE 1L SHOWED FAULT "2L SPOILER MODULE".  SWAPPED 1L & 2L SPOILER MODULES FOR TROUBLESHOOTING.  NEED TO SWAP MODULES BACK TO ORIG POSITION AND THEN REPLACE 2L MODULE.  PART ON ORDER.  RETURN 1L AND 2L MODULES TO ORIG POSITION AND THEN REPLACED 2L SPOILER MODULE.
